Alert archive / Vermont / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 26, 2010, 9:37 PM EDT for 4 counties in Vermont; Essex County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2010, 9:37 PM EDT (01:37 UTC)
- Expired
- May 26, 2010, 10:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Addison County, VT, Orange County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 74 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:23 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 26, 7:23 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 723 PM EDT WED MAY 26 2010 .SYNOPSIS... A WEAK FRONT WILL MOVE INTO THE REGION THIS EVENING AND COMBINED WITH AN INCREASINGLY UNSTABLE AIR MASS...A FEW THUNDERSTORMS MAY DEVELOP. STRONG GUSTY WINDS WOULD ALSO BE POSSIBLE WITH THE THUNDERSTORMS. A TREND TOWARD COOLER AND DRIER WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 333 PM EDT WEDNESDAY...HOT AFTERNOON ACROSS THE CWA WILL TRANSLATE INTO THE EVENING HRS AHEAD OF FRNTL BOUNDARY. CLUSTER OF TRW OVER ONTARIO/QUEBEC NOSING SE AND LOOK TO AFFECT WESTERN PORTIONS OF THE CWA THRU EARLY EVENING. BEST DYNAMICS ATTM APPEAR TO BE CONCENTRATED OVER N NY...AS CVLY EAST BECM MORE CAPPED AS AIRMASS DRIES OUT. WILL CONTINUE MENTION SL CHANCE OF TRW/RW FOR FROPA TNGT. STRONG INSTAB OVER N NY/ST LAW VALLEY WILL CONTINUE INTO EARLY EVENING...W/ CONVECTIVE PARAMETERS SUGGESTING WIND/HAIL THREAT IF STORMS DO WORK INTO AREA AND WILL HAVE TO BE MONITORED THIS EVENING. TD/S IN THE 70S TAPERS OFF SHARPLY WORKING EAST. NOT EXPECTING WIDESPREAD TRW ACTIVTY IF IT DOES DEVELOP. LATEST SWOMCD DOES INDICATE POTENTIAL FOR LATER WATCH. SOME RECORD TEMPS HAVE BEEN RECORDED AND STATEMENT WILL BE ISSUED LATER THIS AFTERNOON. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... AS OF 333 PM EDT WEDNESDAY...MDLS KEEP REMNANTS OF FRNTL BOUNDARY LINGERING OVER WESTERN NY/PA DURING THE DAY THURSDAY. VERY CLOSE TO CLIPPING WESTERN PORTIONS OF THE CWA AS BOUNDARY COULD MEANDER INTO SW CWA DURING THE DAY. WILL MENTION POPS OVER THIS AREA W/ CHANCE OVER ST LAW VALLEY TO SL CHANCE OVER DACKS/SC VT. SOME LGT -RW FOR MORNING HRS...THEN CHANCE FOR A TRW AS DAYTIME HEATING INCR INSTABILITY ALONG THE FRNT. RIDGE WILL NOSE BACK INTO THE AREA THURSDAY NGT INTO FRIDAY. MORNING HRS EXPECTED TO SEE LEFTOVER CLDS TO THE SOUTH BFR RIDGE IN PLACE OVER ENTIRE CWA FOR NICE DAY FRIDAY. TEMPS FOR FRI/FRI NGT EXPECTED TO BE MORE NEAR NORMAL. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 352 PM EDT WEDNESDAY...A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION SATURDAY AND SUNDAY...WITH FAIR AND DRY WEATHER EXPECTED. A COLD FRONT WILL MOVE SLOWLY EAST FROM THE EASTERN GREAT LAKES ON MONDAY AND WILL MOVE SOUTH OF THE REGION BY TUESDAY AFTERNOON. EXPECTING SOME SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION MONDAY AFTERNOON. EXPECTING MORE SHOWERS AND THUNDERSTORMS MONDAY NIGHT AND TUESDAY...AS THE COLD FRONT SLOWLY WORKS THROUGH THE REGION. A RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO THE REGION TUESDAY NIGHT AND WEDNESDAY...BRINGING COOLER TEMPERATURES AND FAIR AND DRY WEATHER. HAVE GENERALLY FOLLOWED GRIDDED MOS GUIDANCE FOR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THROUGH 00Z FRIDAY...MAINLY VFR EXPECTED THROUGH THE FIRST 24 HOURS. MAIN CONCERN FOR THE PERIOD IS STRONG THUNDERSTORMS DEVELOPING ALONG THE CHAMPLAIN VALLEY THIS EVENING. KBTV AND KPBG CAN EXPECT A PERIOD OF NORTH WINDS GUSTING TO 35 KNOTS AND MVFR VISIBILITY IN MODERATE THUNDERSTORMS THROUGH 01Z...WITH VICINITY THUNDER THROUGH 02Z. OTHERWISE...EXPECT MOSTLY CLEAR SKIES AND LIGHT NORTH TO NORTHEAST WINDS FOR THE REMAINDER OF THE PERIOD. OUTLOOK 18Z MONDAY THROUGH MONDAY... 00Z FRIDAY THROUGH 00Z TUESDAY...MAINLY VFR UNDER HIGH PRESSURE. LATE DAY SHOWERS AND THUNDERSTORMS POSSIBLE AFTER 18Z MONDAY AS SURFACE FRONT APPROACHES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...WGH AVIATION...MB
Hazardous weather outlook, May 26, 4:23 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 423 PM EDT WED MAY 26 2010 NYZ026>031-034-035-087-VTZ001>012-016>019-272030- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 423 PM EDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SOME STRONG THUNDERSTORMS THROUGH EARLY THIS EVENING. THE BEST CHANCE FOR STRONG THUNDERSTORMS IS ACROSS THE SAINT LAWRENCE VALLEY AND THE ADIRONDACKS IN NORTHERN NEW YORK. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE ACROSS THE NORTHERN GREEN MOUNTAINS IN VERMONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 8:28 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
828 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL COLCHESTER 44.54N 73.15W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
0813 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E0.88 INCH CHITTENDEN VT PUBLIC
DIME TO NICKEL SIZE HAIL
0815 PM TSTM WND DMG MILTON 44.64N 73.11W
05/26/2010 CHITTENDEN VT PUBLIC
BOAT BLOWN OFF TRAILER AND 12-INCH DIAMETER BRANCH BLOWN
DOWN.
0820 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
&&
MBLocal storm report, May 26, 8:44 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
844 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL COLCHESTER 44.54N 73.15W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
0813 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E0.88 INCH CHITTENDEN VT PUBLIC
DIME TO NICKEL SIZE HAIL
0815 PM TSTM WND DMG MILTON 44.64N 73.11W
05/26/2010 CHITTENDEN VT PUBLIC
BOAT BLOWN OFF TRAILER AND 12-INCH DIAMETER BRANCH BLOWN
DOWN.
0820 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0828 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0835 PM TSTM WND DMG ALTONA 44.89N 73.66W
05/26/2010 CLINTON NY PUBLIC
TREES AND POWER LINES DOWN.
0835 PM HAIL BURLINGTON 44.49N 73.23W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL IN DOWNTOWN BURLINGTON.
0840 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
&&
MBLocal storm report, May 26, 9:11 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
911 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG GEORGIA CENTER 44.73N 73.12W
05/26/2010 FRANKLIN VT PUBLIC
PART OF A ROOF TORN OFF A HOUSE.
0810 PM HAIL WEST MILTON 44.65N 73.17W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
QUARTER SIZE HAIL AS WELL AS DOWNED LARGE TREES ON
SANDERSON RD.
0810 PM TSTM WND DMG WEST MILTON 44.63N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
TREES DOWN. ALSO REPORTED QUARTER-SIZE HAIL.
0810 PM TSTM WND DMG 5 W CHAMPLAIN 44.99N 73.55W
05/26/2010 CLINTON NY PUBLIC
TREES DOWN ALONG ROUTE 11 ABOUT 5 MILES WEST OF
CHAMPLAIN...ESTIMATED WIND GUST OF 60 MPH OR GREATER.
0810 PM TSTM WND DMG WEST MILTON 44.65N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
LARGE TREES DOWNED BY THUNDERSTORM WINDS AS WELL AS
QUARTER SIZE HAIL ON SANDERSON ROAD.
0812 PM HAIL COLCHESTER 44.54N 73.15W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
0813 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E0.88 INCH CHITTENDEN VT PUBLIC
DIME TO NICKEL SIZE HAIL
0815 PM TSTM WND DMG MILTON 44.64N 73.11W
05/26/2010 CHITTENDEN VT PUBLIC
BOAT BLOWN OFF TRAILER AND 12-INCH DIAMETER BRANCH BLOWN
DOWN.
0820 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0820 PM TSTM WND DMG ALTONA 44.89N 73.66W
05/26/2010 CLINTON NY PUBLIC
TREES AND POWER LINES DOWN.
0828 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0835 PM HAIL BURLINGTON 44.49N 73.23W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL IN DOWNTOWN BURLINGTON.
0840 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0850 PM HAIL CHARLOTTE 44.31N 73.26W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0909 PM HAIL KEESEVILLE 44.50N 73.48W
05/26/2010 E1.00 INCH CLINTON NY PUBLIC
&&
MBLocal storm report, May 26, 9:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
924 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG WEST MILTON 44.63N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
TREES DOWN. ALSO REPORTED QUARTER-SIZE HAIL.
0810 PM TSTM WND DMG 5 W CHAMPLAIN 44.99N 73.55W
05/26/2010 CLINTON NY PUBLIC
TREES DOWN ALONG ROUTE 11 ABOUT 5 MILES WEST OF
CHAMPLAIN...ESTIMATED WIND GUST OF 60 MPH OR GREATER.
0810 PM HAIL WEST MILTON 44.65N 73.17W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
QUARTER SIZE HAIL AS WELL AS DOWNED LARGE TREES ON
SANDERSON RD.
0810 PM TSTM WND DMG WEST MILTON 44.65N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
LARGE TREES DOWNED BY THUNDERSTORM WINDS AS WELL AS
QUARTER SIZE HAIL ON SANDERSON ROAD.
0810 PM TSTM WND DMG GEORGIA CENTER 44.73N 73.12W
05/26/2010 FRANKLIN VT PUBLIC
PART OF A ROOF TORN OFF A HOUSE.
0812 PM HAIL COLCHESTER 44.54N 73.15W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
0813 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E0.88 INCH CHITTENDEN VT PUBLIC
DIME TO NICKEL SIZE HAIL
0815 PM TSTM WND DMG MILTON 44.64N 73.11W
05/26/2010 CHITTENDEN VT PUBLIC
BOAT BLOWN OFF TRAILER AND 12-INCH DIAMETER BRANCH BLOWN
DOWN.
0820 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0820 PM TSTM WND DMG ALTONA 44.89N 73.66W
05/26/2010 CLINTON NY PUBLIC
TREES AND POWER LINES DOWN.
0825 PM TSTM WND DMG COLCHESTER 44.55N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
LARGE TREES DOWN...20 FOOT MAPLE SNAPPED AND TREE ON
HOUSE ON CREEK GLEN ROAD.
0828 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0835 PM HAIL BURLINGTON 44.49N 73.23W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL IN DOWNTOWN BURLINGTON.
0840 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0850 PM HAIL CHARLOTTE 44.31N 73.26W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0909 PM HAIL KEESEVILLE 44.50N 73.48W
05/26/2010 E1.00 INCH CLINTON NY PUBLIC
&&
SCOTTWSpecial weather statement, May 26, 9:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 925 PM EDT WED MAY 26 2010 VTZ003-005>008-017-270215- CALEDONIA VT-EASTERN CHITTENDEN VT-LAMOILLE VT-ORLEANS VT- WASHINGTON VT-WESTERN CHITTENDEN VT- 925 PM EDT WED MAY 26 2010 ...A STRONG THUNDERSTORM WILL AFFECT CALEDONIA...CHITTENDEN... LAMOILLE...ORLEANS AND WASHINGTON COUNTIES... AT 918 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNDERHILL STATE PARK...MOVING SOUTH AT 35 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MOSCOW AROUND 930 PM...WATERBURY CENTER AROUND 945 PM AND MORETOWN AROUND 1000 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM THURSDAY MORNING FOR NORTHERN NEW YORK AND VERMONT. LAT...LON 4424 7220 4425 7284 4460 7298 4467 7249 BANACOS
Local storm report, May 26, 9:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
935 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL WEST MILTON 44.65N 73.17W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
QUARTER SIZE HAIL AS WELL AS DOWNED LARGE TREES ON
SANDERSON RD.
0810 PM TSTM WND DMG 5 W CHAMPLAIN 44.99N 73.55W
05/26/2010 CLINTON NY PUBLIC
TREES DOWN ALONG ROUTE 11 ABOUT 5 MILES WEST OF
CHAMPLAIN...ESTIMATED WIND GUST OF 60 MPH OR GREATER.
0810 PM TSTM WND DMG WEST MILTON 44.65N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
LARGE TREES DOWNED BY THUNDERSTORM WINDS AS WELL AS
QUARTER SIZE HAIL ON SANDERSON ROAD.
0810 PM TSTM WND DMG GEORGIA CENTER 44.73N 73.12W
05/26/2010 FRANKLIN VT PUBLIC
PART OF A ROOF TORN OFF A HOUSE.
0810 PM TSTM WND DMG WEST MILTON 44.63N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
TREES DOWN. ALSO REPORTED QUARTER-SIZE HAIL.
0812 PM HAIL COLCHESTER 44.54N 73.15W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
0813 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E0.88 INCH CHITTENDEN VT PUBLIC
DIME TO NICKEL SIZE HAIL
0815 PM TSTM WND DMG MILTON 44.64N 73.11W
05/26/2010 CHITTENDEN VT PUBLIC
BOAT BLOWN OFF TRAILER AND 12-INCH DIAMETER BRANCH BLOWN
DOWN.
0820 PM HAIL MILTON 44.64N 73.11W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0820 PM TSTM WND DMG ALTONA 44.89N 73.66W
05/26/2010 CLINTON NY PUBLIC
TREES AND POWER LINES DOWN.
0825 PM TSTM WND DMG COLCHESTER 44.55N 73.17W
05/26/2010 CHITTENDEN VT PUBLIC
LARGE TREES DOWN...20 FOOT MAPLE SNAPPED AND TREE ON
HOUSE ON CREEK GLEN ROAD.
0828 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0835 PM HAIL BURLINGTON 44.49N 73.23W
05/26/2010 E1.00 INCH CHITTENDEN VT AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL IN DOWNTOWN BURLINGTON.
0840 PM HAIL WINOOSKI 44.50N 73.19W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0840 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
05/26/2010 CLINTON NY EMERGENCY MNGR
TREE DOWN ON MOBILE HOME ON QUALITY PINES ROAD NEAR EXIT
36 ON I-87.
0850 PM HAIL CHARLOTTE 44.31N 73.26W
05/26/2010 E1.00 INCH CHITTENDEN VT PUBLIC
0909 PM HAIL KEESEVILLE 44.50N 73.48W
05/26/2010 E1.00 INCH CLINTON NY PUBLIC
0915 PM TSTM WND DMG BRISTOL 44.14N 73.08W
05/26/2010 ADDISON VT AMATEUR RADIO
LIMBS DOWN.
0915 PM TSTM WND DMG MIDDLEBURY 44.01N 73.16W
05/26/2010 ADDISON VT AMATEUR RADIO
TREES AND POWER LINES DOWN IN MIDDLEBURY.
&&
MBThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:10 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille, Washington | 65 min |
| May 26, 8:44 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 61 min |
| May 26, 9:09 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 66 min |
| May 26, 9:25 PM EDT | Special Weather Statement | BTV | Lamoille, Washington | 50 min |
| May 26, 9:52 PM EDT | Tornado Warning | BTV | Rutland, Windsor | 23 min |
| May 26, 10:26 PM EDT | Special Weather Statement | BTV | Orange | 64 min |
| May 26, 10:33 PM EDT | Special Weather Statement | BTV | Windsor | 57 min |
| May 27, 12:38 AM EDT | Special Weather Statement | BTV | Rutland | 52 min |
| May 26, 10:13 PM EDT | Special Weather Statement | BTV | Franklin, St. Lawrence | 62 min |
| May 26, 10:41 PM EDT | Special Weather Statement | BTV | Hamilton | 64 min |
| May 26, 11:11 PM EDT | Special Weather Statement | BTV | Essex | 34 min |
| May 26, 11:56 PM EDT | Special Weather Statement | BTV | St. Lawrence | 64 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2010Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.